MAUDE Adverse Event Report: K2M, INC. CORPECTOMY CAGE WITH SET SCREW; SIZE 13X16MM, 18-21MM, 0°, 0-20°; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE

K2M, INC. CORPECTOMY CAGE WITH SET SCREW; SIZE 13X16MM, 18-21MM, 0°, 0-20°; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Catalog Number 7512-21621L0-G3
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with pain was revised approximately 2 weeks post-operatively to address a corpectomy capri corpectomy cage with set screw whose initial expanded height had reduced.After removal of the cage it was revealed that the locking screw had not been tightened to the final torque.
 
Additional Manufacturer Narrative
Additional data: a3, d4, h4.H6 codes have been updated to reflect conclusion of the investigation.
 
Event or Problem Description

Brand Name
CORPECTOMY CAGE WITH SET SCREW; SIZE 13X16MM, 18-21MM, 0°, 0-20°
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key19690108
Report Number3004774118-2024-00056
Device Sequence Number7156432
Product Code MQP
UDI-Device Identifier10888857371071
UDI-Public(01)10888857371071(11)220419(17)270616(10)TRCU
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K180665
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7512-21621L0-G3
Device Lot NumberTRCU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer10/18/2024
Initial Report FDA Received Date07/08/2024
Supplement Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale